# SDR DHL9872057D

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 69162052
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RIGHT WING ATTACH FITTING AT STA 950 RBL 56 STR 18 A IS CORRODED.  REMOVED AND REPLACED FITTING PER SRM 51-30-2, N/R 7696.
